# SDR SWIA2020020348054

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS AFT CLOSING PLATE MOUNTING BRAKET CRACKED   (C-CHECK) RO 1/28/2020   REMOVED CRACKED PANEL MOUNTING BRACKET, FABRICATED NEW BRACKET IAW CRJ-200 SRM AND INSTALLED NEW BRACKET IAW CRJ-200 AMM.
